# SDR SWAA2019081435906

- Difficulty date: August 8, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BIN FLOOR BOARD SPLICE STRAP CORRODED AT BS 773, ON UPPER AND LOWER SURFACE.   R & R THE STRAP PER SRM.
